# SDR R61A201401020020

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 11,358 hours, 7,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SHEAR PLATE BETWEEN FRAMES 87-88 HAS SIGNS OF CORROSION.   R & R RT SHEAR PLATE BETWEEN FRAMES 87-88 IAW SRM 51-40-02, 51-42-01, 51-43-03.
